# SDR AALA984211

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 434
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FORWARD CARGO COMPT STRINGER SPLICES AND STRINGERS HAVE CORROSION.  TRIM BACK TO COMPLETELY REMOVE THE CORROSION ON THE AFFECTED STRINGER INSTALL THE STRINGER SPLICE REPAIR.  (M)
